# SDR CALA2019031500416

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 60,492 hours, 25,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423020191
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FR16 DOOR STOP NR 1 LOWER IB HOLE HAS A CRACK INDICATION A3NB-53-4-6304, AD-2017-22-03, PER NR 9292489, REMOVED AND REPLACED RT FR16 NR 1 INTERCOASTAL IAW SRM 51-7 2-11-911-002.
